| Model Number |
PROBE, HOOK 3.4MM TIP W/5MM MARKINGS |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported during the shoulder arthroscopy that the tip of the instrument had broken off.The broken pieces were retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The reported event was confirmed as one unpackaged ar-10010, probe, hook 3.4mm tip w/5mm markings, with batch 66498 was received for investigation and upon visual inspection, it was noted that the distal tip is broken off (see evaluation picture 3).No fragments were returned for inspection.Further the handle is discolored (see evaluation picture 1).Functional test was not performed due to the damage to the device.This is most likely caused by applying excessive leveraging forces.